MathSciNet Relay Station
MathSciNet bibliographic data
MR600625 44A15 (33A65 42B15 58G15)
Mauceri, Giancarlo The Weyl transform and bounded operators on $L\sp{p}({\bf R}\sp{n})$. J. Funct. Anal. 39 (1980), no. 3, 408–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement